# SDR IPXA2023112734779

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,345 hours, 17,457 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**LE SLAT ASYMMETRY AT FL150. SPEED BRAKES EXTENDED. RAN CHECK LIST LANDED NOT SLATS/FLAPS 30 DEGREES. FIM 32-09 FAULT TREE 803 BLOCKS1, 2,3,4,14A,37,7,8. SENSOR S298 FAULT SHOWN INTIALLY. UPON INSPECTION FOUND SENSOR TO BE DIRTY AND OBSCURED. SENSOR S298 CLEANED AND PSEU ON GROUND SYSTEM TEST PERFORMED WITH NO FAULTS. FLAPS/SLATS CYCLED VARIOUS TIMES WITH NO FAULT. LE SLAT ASSYMETRY B LEVEL MESSAGE NO LONGER SHOWN. OK FOR SVC.
